Scattered spaces and the class mobi

H. R. Bennett, J. Chaber

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We show that every regular scattered space with a point-countable base is an open and compact image of a scattered metacompact Moore space and, consequently, is an element of the minimal class of regular spaces containing all the scattered metric spaces and invariant under open and compact mappings. This gives a characterization of a subclass of the class MOBI.

Original languageEnglish
Pages (from-to)215-221
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - May 1989


Dive into the research topics of 'Scattered spaces and the class mobi'. Together they form a unique fingerprint.

Cite this